I've been using Monistat 3 for two days. Since then I have no leaking or discharge at night but in the morning once I start moving around and doing things through out the day I notice a lot of discharge in my underwear and pee. Is this normal? Is this the ovules?how long will this last for. It only happens a few times in the beginning of the day and isn't bad as the day goes on.
Km; You must be done now, But yes this is common and its part of both the melting of the suppository and also could be some bacteria and what not but it is nothing to worry about. But to save the mess and what not it's a good Idea to wear a panty liner if you have to use them again sometime. Hope you are doing better. Chuck1957
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 21 Sep 2012 • 1 answer
Monistat-1 - I used the monistat 1 and now the next day I have this brownish type discharge is that?
Posted 13 Sep 2014 • 1 answer
Monistat-1 - I used monistat one on sunday at 11pm. On monday I had alot of discharge throughout the
Posted 16 Sep 2015 • 1 answer
Posted 23 Mar 2016 • 0 answers
Posted 15 May 2017 • 0 answers